My 22 year old daughter had a pacemaker 2 yrs. for 3rd degree heart block. Since then she has had episodes of almost fainting, roaring in ears, periphael vision, nauseous - we had seen the cardiologist, a neurologist for seizures, nothing. She is wiped out for a day or 2 after. Saw the cardiologist again, he described the symptons to us and said it was vagal tone and prescribed Zoloft. My concern is zoloft being a anti-depressent. Her family dr. questioned the use of zoloft for this. It has been 2 months and she has not had another episode - they were coming about every 6 weeks. Has anyone ever heard of this and of zoloft being used for any heart conditions?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.